# SDR SWAA2022030745695

- Difficulty date: April 18, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 56,185 hours, 33,066 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER PANEL 343AT FWD TRACK HAS A CRACK / REMOVE AND REPLACE RIGHT HAND HORIZONTAL STABILIZER PANEL 343AT FWD TRACK IAW SRM 51-40-02-0G-0 59710U 04/26/2019
